MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS EYEHANCE; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS EYEHANCE; INTRAOCULAR LENS
Model Number DIU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: is unknown/no information.Best estimate is during (b)(6) 2021.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was initially reported that a post-lasik patient ended up off target and an explant/exchange of the intraocular lens (iol) for a better power iol is planned.Through follow-up explant of the iol was confirmed.Reportedly, the patient is doing well.No further information is available.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received for this production order.Conclusion: based on the investigation, no product deficiency was identified.
 
Additional Manufacturer Narrative
Corrected data: the implant and explant dates were left blank in the initial mdr.The correct information is as follows: d6a.If implanted, give date (b)(6) 2021 d6b.If explanted, give date (b)(6) 2021 all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS EYEHANCE
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11891984
Report Number2648035-2021-07750
Device Sequence Number1390026
Product Code HQL
UDI-Device Identifier05050474746572
UDI-Public(01)05050474746572(17)240118
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberDIU150
Device Catalogue NumberDIU150U215
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer05/29/2021
07/03/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/24/2021
07/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;